# SDR DL757010856

- Difficulty date: May 28, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 42,336 hours, 20,804 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 000AE906D052
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR DOORS LIGHT AND ADVISORY MESSAGE ON WHEN GEAR RAISED.  GEAR RECYCLED, LIGHT STILL ON.  FLT ATTN REPORTS VIBRATION IN FLOOR NEAR GEAR DOOR AREA.  FOUND FLEX HYD LINE LEAKING ABOVE RT MLG.  MADE APPROVED HYD REPAIR.  INSTALLED TEMP HYD LINE PER MM 20-10-09, TIME LIMITED 350 HRS.  LEAK CKS GOOD.  P/N 326201061 HOSE P/N 00AE90-6D052 FWD TO MCO/PLAC.
